# SDR SWIA200921656

- Difficulty date: May 20, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 35,381 hours, 49,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6481 - EXIT SIGN ROW 6A BROKEN.  REPLACED SIGN.
